# SDR DU4R2006649

- Difficulty date: October 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025, NR 24881 CORROSION ON SHEAR DECK LEADING EDGE AROUND FASTENER HOLES.  FABRICATED AND INSTALLED REPAIR DOUBLER 9.60 INCH X 4.60 INCH FROM 2024-T3 .063 INCH IAW SRM 51-20-01 AND 53-60-51, FIG 201.
